# SDR 2012FA0000175

- Difficulty date: March 6, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Aircraft: N127ED
- Make and model: Cessna 152
- Aircraft serial: 15284797
- Aircraft time: 8,668 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 78027
- Condition: Broken
- Location: Rod
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT PILOT REPORTED LOSS OF ENGINE OIL PRESSURE.  ACFT LANDED IN A FIELD.  VISUAL EXTERNAL EXAMINATION OF THE ENGINE REVEALED AN 8" SQUARE AREA OF THE BOTTOM OF THE CRANKCASE MISSING BY THE NR 1 AND NR 2 CYLINDERS.  THE CONNECTING ROD FOR THE NR 1 CYLINDER WAS NOT CONNECTED, THE ROD CONNECTION BOLTS WERE IN PLACE BUT BROKEN. THE CRANKSHAFT JOURNAL DID NOT SHOW EVIDENCE OF DAMAGE.  1 OF THE NR 2 CYLINDER PUSH RODS WAS BENT.
